# SDR SWIA200110172

- Difficulty date: September 15, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 11,987 hours, 15,996 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140043
- Condition: Malfunctioned
- Location: Anti-Skid  Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ANTI-SKID LIGHT ON OVERHEAD.  ANTI-SKID DISENGAGES (ON RIGHT SIDE) THROUGH 60 KTS ON TAKEOFF ROLL UNTIL AIRBORNE, THEN NORMAL IN AIR.  UPON LANDING DISENGAGES UPON TOUCHDOWN THROUGH 20KTS, THEN NORMAL AT LOW SPEEDS.REMOVED AND REPLACED LEFT INBOARD WHEEL SPEED TRANSDUCER.  OPS CHECK GOOD, REF. 32-42-04.  P/N:  140-043  S/N OFF:  81982
